# SDR 2007UALA00799

- Difficulty date: March 17, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 44,760 hours, 16,136 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING DOES NOT TEST OK.   SEAT FOUND MOUNTED ON TOP OF POWER (RED) WIRE, CAUSING SHORT. RESPLICED ALL THREE SEATS TO POWER AND GROUND WIRE FROM WALL CONNECTOR. ROUTED PROPERLY AND SECURED. ALL LIGHTS TEST NORMAL. EMER LIGHT TEST AT ATTNDT PANEL OK.
